# SDR ABXA9800411

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624513N
- Condition: Cracked
- Location: Pax Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING CRACKED IN AFT ENTRY DOOR, RIGHT JAMB, FWD SIDE, 36 ABOVE FLOOR LINE.  REPLACED FITTING IAW DC9 SRM 51-30-22 AND 51-30-5.
